サンプル値/離散時間区分的アファインシステムの確率的可制御性解析  [in Japanese] Probabilistic Controllability Analysis of Sampled-Data/Discrete-Time Piecewise Affine Systems  [in Japanese]

Search this Article

Author(s)

    • 東 俊一 AZUMA Shun-ichi
    • 東京工業大学大学院情報理工学研究科 Graduate School of Information Science and Engineering, Tokyo Institute of Technology
    • 井村 順一 IMURA Jun-ichi
    • 東京工業大学大学院情報理工学研究科 Graduate School of Information Science and Engineering, Tokyo Institute of Technology

Journal

  • 計測自動制御学会論文集

    計測自動制御学会論文集 40(7), 703-712, 2004-07-31

    計測自動制御学会

References:  15

Codes

  • NII Article ID (NAID)
    10013328971
  • NII NACSIS-CAT ID (NCID)
    AN00072392
  • Text Lang
    JPN
  • Article Type
    ART
  • ISSN
    04534654
  • NDL Article ID
    7042419
  • NDL Source Classification
    ZM11(科学技術--科学技術一般--制御工学)
  • NDL Call No.
    Z14-482
  • Data Source
    CJP  NDL 
Page Top